# SDR CALA2017081102588

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 05347556521090
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD COVER SHEET HAS CORROSION FRAMES 52-56. REMOVED AND REPALCED THE COVER SHEET IAW SRM 51-42-11, PAR E.
